# SDR DALA2016110208144

- Difficulty date: August 4, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 44,463 hours, 30,554 cycles
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Access Panel
- Condition: Corroded
- Location: Vor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACCESS PANEL 370JL VOR / LOCALIZER ANTENNA PANEL.  UPPER LT VOR / LOCALIZER ANTENNA PANEL WAS REPLACED IAW AMM 34-32-03 AND TEST WAS PERFORMED IAW AMM 34-35-01.  TEST OK.
